International Journal of Astronomy and Astrophysics

Vol.1 No.2(2011), Paper ID 5683, 14 pages

DOI:10.4236/ijaa.2011.12005

 

Bianchi Type- III and Kantowski-Sachs Universes with wet Dark Fluid

 

Raghavendra Chaubey

 

 

Copyright © 2011 Raghavendra Chaubey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Chaubey, "Bianchi Type- III and Kantowski-Sachs Universes with wet Dark Fluid," International Journal of Astronomy and Astrophysics, Vol. 1 No. 2, 2011, pp. 25-38. doi: 10.4236/ijaa.2011.12005.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.